MAUDE Adverse Event Report: EBI, LLC. SPF PLUS MINI 60 UAM; SPF-PLUS 60M IMPLANTABLE SPINAL FUSION STIMULATOR

EBI, LLC. SPF PLUS MINI 60 UAM; SPF-PLUS 60M IMPLANTABLE SPINAL FUSION STIMULATOR
Model Number 10-1398M
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Pain (1994); Cramp(s) /Muscle Spasm(s) (4521)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the unit implanted is listed on the 2018 recall.The patient states that he experienced horrific pain after the unit was implanted.The unit was explanted about 6 months later and alleviated some pain but not all.He has experienced pain, muscle spasms, infections, and utis for 8 years.He has received dry needling therapy for his muscle spasms.Long needles are stuck deep into the muscles that are spasming.The patient mentioned he does develop infections and uti after the dry needling therapy.He is unable to have an mri because there is a partial wire.The wires may have been cut vs disconnected.No additional information has been reported.Our research and development department stated that the spf shouldn't cause any utis.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Additional Manufacturer Narrative
Corrections in b4: date of the report, d1: brand name, d2a: device common name, d3: manufacturer, d4: model number, g1: contact office, g6: type of report, h2, h8, h5: labeled for single use.Additional information in d4, g3, h6: investigation type, findings, and conclusions and h10: additional narrative.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor trends.
 
Event or Problem Description
It was reported that the unit implanted is listed on the 2018 recall.The patient states that he experienced horrific pain after the unit was implanted.The unit was explanted about 6 months later and alleviated some pain but not all.He has experienced pain, muscle spasms, infections, and utis for 8 years.He has received dry needling therapy for his muscle spasms.Long needles are stuck deep into the muscles that are spasming.The patient mentioned he does develop infections and uti after the dry needling therapy.He is unable to have an mri because there is a partial wire.The wires may have been cut vs disconnected.No additional information has been reported.Our research and development department stated that the spf shouldn¿t cause any utis.No additional patient consequences/ further information has been reported.The spf- plus mini was not returned for further evaluation.

Brand Name
SPF PLUS MINI 60 UAM
Common Device Name
SPF-PLUS 60M IMPLANTABLE SPINAL FUSION STIMULATOR
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
drashti patel
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key19600578
Report Number0002242816-2024-00082
Device Sequence Number15505249
Product Code LOE
UDI-Device Identifier00812301020126
UDI-Public00812301020126
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P850035
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/05/2018
Device Model Number10-1398M
Device Catalogue Number10-1398M
Device Lot Number577-16
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/24/2024
Supplement Report FDA Received Date12/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.; SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic